MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZELANTEDVT CLOTHUNTER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

BOSTON SCIENTIFIC CORPORATION ZELANTEDVT CLOTHUNTER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 45027
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 10/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel perforation occurred.An angiojet zelante was used during the thrombectomy procedure.However, the venogram acquired after the power pulse and thrombectomy revealed a spot with contrast outside of the vessel that looks to be a vascular perforation.A power pulse triggered the patient's vascular perforation.Bridged the lesion with little difficulty, and pre-treatment venogram and ivus revealed no indication of a problem.The procedure was completed with the original device.There were no patient complications reported.

Brand Name
ZELANTEDVT CLOTHUNTER
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15674445
Report Number2124215-2022-42510
Device Sequence Number12377650
Product Code QEW
UDI-Device Identifier08714729904724
UDI-Public08714729904724
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K151313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2024
Device Model Number45027
Device Catalogue Number45027
Device Lot Number0029944680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown